MathSciNet Relay Station
MathSciNet bibliographic data
MR866114 17B05 (11Y99 17-04)
Newman, Morris; Thompson, Robert C. Numerical values of Goldberg's coefficients in the series for ${\rm log}(e\sp xe\sp y)$. With microfiche supplement. Math. Comp. 48 (1987), no. 177, 265–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement